# SDR UIEA2011080700432

- Difficulty date: August 7, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 54,760 hours, 8,552 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, MX FOUND DAMAGE TO THE NR 2 ENG RT THRUST REVERSER TRANSLATING COWL EXTERNAL SKIN OUTER FINISH DAMAGE.  THE DAMAGE IS LOCATED IN NEAR THE REVERSER COWL SKIN T/E (REF FIG 1-3):  PERFORMED A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS.
